Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login
  • Users Online: 136
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2020 | Volume:  17 | Issue Number:  3 | Page:  186-192

ORIGINAL ARTICLE

Frequency distribution of temporomandibular disorders according to occlusal factors: A cross-sectional study
Ebadian Behnaz, Abbasi Mahsa, Nazarifar Arezoo Mazaheri

Number of times this article was viewed 1086
Number of times this article has been printed  from the site 47
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal